PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 74 | 1 | 275-290
Tytuł artykułu

Hyperbolic Cauchy problem and Leray's residue formula

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give an algebraic description of (wave) fronts that appear in strictly hyperbolic Cauchy problems. A concrete form of a defining function of the wave front issued from the initial algebraic variety is obtained with the aid of Gauss-Manin systems satisfied by Leray's residues.
Rocznik
Tom
74
Numer
1
Strony
275-290
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-07-01
poprawiono
2000-09-12
Twórcy
  • Moscow Independent University, Bol'shoĭ Vlasievskiĭ pereulok 11, 121002, Moscow, Russia
Bibliografia
  • [1] A. G. Aleksandrov and S. Tanabé, Gauss-Manin connexions, logarithmic forms and hypergeometric functions, in: Geometry from the Pacific Rim (Singapore, 1994), de Gruyter, 1997, 1-21.
  • [2] P. Appel et J. Kampé de Fériet, Fonctions hypergéometriques et hypersphériques, Gauthier-Villars, Paris, 1926.
  • [3] E. Brieskorn, Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Math. 2 (1970), 103-161.
  • [4] L. Gårding, Sharp fronts of paired oscillatory integrals, Publ. RIMS Kyoto Univ. 12 suppl. (1977), 53-68.
  • [5] G.-M. Greuel, Der Gauß-Manin Zusammenhang isolierter Singularitäten von vollständigen Durchschnitten, Math. Ann. 214 (1975), 235-266.
  • [6] G.-M. Greuel und H. Hamm, Invarianten quasihomogener vollständiger Durchschnitten, Invent. Math. 49 (1978), 67-86.
  • [7] Y. Hamada, The singularities of the solutions of the Cauchy problem, Publ. RIMS Kyoto Univ. 5 (1969), 21-40.
  • [8] Y. Hamada, J. Leray et C. Wagschal, Systèmes d'équations aux dérivées partielles à caractéristiques multiples: problème de Cauchy ramifié, hyperbolicité partielle, J. Math. Pures Appl. 55 (1976), 297-352.
  • [9] L. Hörmander, The Analysis of Linear Partial Differential Operators, Vol. I, Springer, 1984.
  • [10] E. Leichtnam, Le problème de Cauchy ramifié linéaire pour des données à singularités algébriques, Mem. Soc. Math. France 53 (1993).
  • [11] Kh. M. Malikov, Overdeterminacy of the differential systems for versal integrals of type A, D, E, Differentsial'nye Uravneniya 18 (1982), 1394-1400 (in Russian).
  • [12] V. P. Palamodov, Deformations of complex spaces, in: Several Complex Variables IV, Encyclopedia Math. Sci. 10, Springer, 1990, 105-194.
  • [13] I. G. Petrovskiĭ, On the diffusion of waves and the lacunas for hyperbolic equations, Mat. Sb. 17 (1945), 289-370.
  • [14] F. Pham, Introduction à l'étude topologique des singularités de Landau, Gauthier-Villars, 1967.
  • [15] S. Tanabé, Lagrangian variety and the condition for the presence of sharp front of the fundamental solution to Cauchy problem, Sci. Papers College Arts Sci. Univ. Tokyo, 42 (1992), 149-159.
  • [16] S. Tanabé, Transformée de Mellin des intégrales fibres de courbe espace associées aux singularités isolées d'intersection complète quasihomogènes, Compositio Math., to appear.
  • [17] S. Tanabé, Connexion de Gauss-Manin associée à la déformation verselle des singularités isolées d'hypersurface et son application au XVIe problème de Hilbert, preprint.
  • [18] S. Tanabé, On geometry of fronts in wave propagations, in: Geometry and Topology of Caustics-Caustics'98, Banach Center Publ. 50, Inst. Math., Polish Acad. Sci., 1999, 287-304.
  • [19] V. A. Vassiliev, Ramified Integrals, Singularities and Lacunas, Kluwer, Dordrecht, 1995.
  • [20] B. Ziemian, Leray residue formula and asymptotics of solutions to constant coefficient PDEs, Topol. Methods Nonlinear Anal. 3 (1994), 257-293.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv74z1p275bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.